# SDR IPXA10M61068

- Difficulty date: June 28, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAG172
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT OTBD FLAP VANE HAS GOUGES ON OTBD SIDE.  REMOVED DAMAGED GRAPHITE PLIES ON RT OTBD FLAP VANE OTBD LWR SKIN AND REPAIRED REF SRM 57-50-80, REPAIR 2, PARA 2 AND PARA 4 AND MM 51-52-0 1 PARA 8.0.
